Yolo County Fentanyl Stats
97% of street-purchased pills are counterfeit
97% of those fake pills contain fentanyl
52 people have died in Yolo County since 2020
Resources for concerned community members & individuals dealing with addiction.
- Access to services and information
- Access to life-saving resources
- Free fentanyl testing strips
- Screening appointments to enroll in county-funded services
- Weekly in-person counseling and care coordination
- Substance use education in English and Spanish
- Guidance and support from a Peer Advocate or SUD Navigator with lived experience
- Evidence-based treatments for stimulant use (incentives)
Yolo County Deaths
Don’t become a statistic.
2 milligrams of fentanyl is all it takes to cause an overdose,
making it the most potent opioid on the market
I.F., male Hispanic 41 years old, transient, found in a Davis hotel
C.K., male native American 28, died in his Winters business, fentanyl was his preferred drug
C.M., female white 28, died in a West Sacramento hotel, took what she thought was “Percocet”
P.V., male Hispanic 55, died on the front lawn of a friend’s Woodland house while they were partying
G.G., female Hispanic 61, died in her Woodland home
R.G., male white 30, died in his West Sacramento residence, had just moved in that day from Vacaville
L.T., male black 53, found in a West Sacramento hotel
S.K., male East Indian 19, died in his family’s West Sacramento home
C.T., female Hispanic 46, overdosed in her Woodland home on cocaine and fentanyl
M.B., male white 23, died at his friend’s West Sacramento house
J.R., male other race 23, died in his Woodland apartment, Percocet was his drug of choice
A.D., male white 30, died in his West Sacramento home, had a history of using fentanyl
J.F., male white 66, found in his car in a Woodland parking lot, had a history of using fentanyl
D.W., male white 59, found in a West Sacramento hotel room, had just come out from Utah for work
M.M., male white 33, found in his car at a Davis gas station. He and a friend had just purchased and smoked pink fentanyl.
signs of an opioid overdose
If you or someone you know are experiencing these symptoms and need assistance right away, please call 911 immediately.
- Blue Lips Or Nails
- Choking/Snoring Sounds
- Dizziness & Confusion
- Can’t Be Woken Up
- Slow Or No Breathing
- Difficulty Staying Awake
To Learn About Live Saving Resources Or Learn About Services Available.